# SDR HNAA2020111200320

- Difficulty date: November 10, 2020
- Submitted: November 12, 2020
- Operation: Air carrier
- Aircraft: N906AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500894
- Aircraft time: 36,812 hours, 32,688 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 58-59
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OMEGA BEAM HAS CORROSION BETWEEN FRAME,  58 AND FRAME 59.  PERFORMED REPAIR OF LT OMEGA BEAM BETWEEN FRAME 58 AND FRAME 59, IAW E01-53-20-0399.
